# SDR SWIA20250331025

- Difficulty date: January 25, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N962SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7859
- Aircraft time: 47,040 hours, 40,701 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK NOTED ON CLIP ANGLE ATTACHED TO FRAME 625.30 AT APPROX STRG 14L (MARKED) (C-CHECK RO 03/30/2024)REMOVED AND INSTALLED CLIP ANGLE CRACKED FROM FRAME 625.30 AT APPROX. STRG 14L, REF. CRJ-200, SRM 51-42-21 AND DWG 601-35012, REV. D. COMPLIED WITH TASK CARD 51-900-1003-SKY
